# SDR SWAA2023042022957

- Difficulty date: April 2, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE FAULT TTG8Q00JXCVW; ON THE #2 LIP SKIN; THE FASTENER HOLE LOCATED AT THE 6 O'CLOCK POSITION HAS A CRACK INDICATION DURING HFEC HOLE PROBE INSPECTION.<[01] REAMED HOLE TO SECOND OVERSIZE (.199) PER SRM 54-10-01-1A-2;[02] C/W HOLE PROBE INSP. PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16 AND PART 6 51-30-00 PROCEDURE 3. NO DEFECTS NOTED.;[03] #2 ENGINE INLET IS BEING REPLACED ON FAULT # TTG8Q00JXCVW LINE 1886;[04] C/W INSPECTION.
